A note on the null condition for quadratic nonlinear Klein-Gordon systems in two space dimensions

Soichiro Katayama, Tohru Ozawa, Hideaki Sunagawa

研究成果: Article査読

14 被引用数 (Scopus)

抄録

We consider the Cauchy problem for quadratic nonlinear Klein-Gordon systems in two space dimensions with masses satisfying the resonance relation. Under the null condition in the sense of J.-M. Delort, D. Fang, and R. Xue (J. Funct. Anal. 211 (2004), no. 2, 288-323), we show the global existence of asymptotically free solutions if the initial data are sufficiently small in some weighted Sobolev space. Our proof is based on an algebraic characterization of nonlinearities satisfying the null condition.

本文言語English
ページ(範囲)1285-1302
ページ数18
ジャーナルCommunications on Pure and Applied Mathematics
65
9
DOI
出版ステータスPublished - 2012 9 1

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

フィンガープリント 「A note on the null condition for quadratic nonlinear Klein-Gordon systems in two space dimensions」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル